# SDR AALA20130325013

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 68,303 hours, 35,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR UNDER AFT INBOARD G-2 GALLEY MOUNT FITTING AT STATION 217 RIGHT AND RIGHT BUTTLINE 11.  INSTALLED SUBFLOOR DOUBLER AT STATION 217 RIGHT UNDER AFT INBOARD G-2 GALLEY MOUNT FITTING PER AARD 53-20-00-16.
